# SDR CA150608011

- Difficulty date: June 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 16,886 hours
- Engine: Lyc O320E3D
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: M3827
- Condition: Failed
- Location: Mag Rotor
- Part time: 385 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED ROUGH RUNNING ENGINE.  THE RT MAGNETO HAD AN INTERNAL FAULT ON THE ROTOR GEAR WHICH WAS NEW FROM THE FACTORY 385 HRS AGO.  THE METAL TAB ON THE GEAR HAD SEPARATED.
